Home

 

Recent Issues

 

Volume 47

1

 

 

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 38: 1 (2010) 117-131  

Stochastic Differential-algebraic Equations of Index 1

Nguyen Dinh Cong and Nguyen Thi The

Abstract.  In this paper we investigate nonautonomous linear stochastic differential algebraic equations (SDAE). We give a rigorous definition of solutions of such kind of equations. In an analogue with the deterministic case of differential algebraic equations we define the class of index 1 SDAE and prove a theorem on existence and uniqueness of solution for this class.

2000 Mathematics Subject Classification: 34A09, 34F05, 60H10, 93E03.

Keywords: Differential-algebraic equations, stochastic differential equations, stochastic differential-algebraic equations, index 1, existence and uniqueness of solution.

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013